Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Alopecia areata, loss of hair from head, eyes, face, penis. Taking stamin forte, azoran medication. History of alopecia. Treatment?

good sir, I am defeated alopecia areata since last 4 years, I loss my hair from my head, eyes, face, near penis, above stomach and legs. i am taking stamin forte medicine and some time I have taken Azoran 50 mg medicine, I got my hair once but as I give up the medicine I loss again the same, so what i do... may i continue these medicine continue or are other best medicine are available? actually I am unmarried of 31 year old man, there are married problem comes due to alopecia,,, please give me the solution, Thanks and regards
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi alopecia areata involving the loss of hair. Over the chest.penis can be alopeia has somewhat bad can be cured by closol lotion in the morning .and application of folica hair tincture in the night snd use of betamethasone 2 gram weekly twice or thrice can be helpful in this condition
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor